# SDR 98FDEA00369

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMP LT FS 520 BELL FRAME IS DENTED IN SEVERAL AREAS BETWEEN STR 23L AND 26L.  REPAIRED BELL FRAME PER SRM 51-40-3 AND WA 7-5310-29526.
